Approximating the Nonlinear Schrödinger Equation by a Two Level Linearly Implicit Finite Element Method
Artikel i vetenskaplig tidskrift, 2019

Springer Science+Business Media, LLC, part of Springer Nature. We study a numerical scheme for an initial- and Dirichlet boundary-value problem for a nonlinear Schrödinger equation. For the proposed fully discrete scheme we show convergence both in the L 2 – and H 1 –norms.

Författare

Mohammad Asadzadeh

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Christoffer Standar

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Journal of Mathematical Sciences

1072-3374 (ISSN)

Vol. 239 3 233-247

Ämneskategorier

Beräkningsmatematik

Matematisk analys

Fundament

Grundläggande vetenskaper

DOI

10.1007/s10958-019-04301-1

Mer information

Senast uppdaterat

2019-05-23